Alert archive / California / Wind Advisories in 2007
Wind Advisory 39, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Nov 30, 2007, 3:06 PM PST for San Bernardino County, California. It took effect at Dec 1, 2007, 11:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 3:06 PM PST (23:06 UTC)
- In effect from
- Dec 1, 2007, 11:00 AM PST
- Expired
- Dec 1, 2007, 8:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
County San Bernardino County, CA
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 11.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3143 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 373 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 302306 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 306 PM PST FRI NOV 30 2007 .DENSE FOG ADVISORY FOR MOHAVE COUNTY ARIZONA UNTIL 9 AM MST SATURDAY. AZZ001-003-010715- /O.NEW.KVEF.FG.Y.0002.071201T0000Z-071201T1700Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP 406 PM MST FRI NOV 30 2007 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM MST SATURDAY. CONTINUOUS RAIN AND MOIST AIR HAS CREATED VERY DENSE FOG IN MOHAVE COUNTY. VISIBILITIES OF LESS THAN AN QUARTER MILE WILL BE WIDESPREAD THROUGH SATURDAY MORNING. HIGHER ELEVATIONS WILL BE THE MOST SUSCEPTIBLE TO HAVE SEVERELY RESTRICTED VISIBILITIES. CONDITIONS WILL IMPROVE AROUND 10 AM SATURDAY. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ523>525-010715- /O.NEW.KVEF.WI.Y.0039.071201T1900Z-071202T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 306 PM PST FRI NOV 30 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PST SATURDAY. WEST WINDS IN THE 20 TO 35 MPH RANGE WITH GUSTS TO 50 MPH WILL OCCUR FROM LATE MORNING THROUGH EARLY EVENING. AREAS MOST VULNERABLE TO THE HIGHEST WIND GUSTS WILL EAST WEST ORIENTATED CANYONS AND WASHES. $$
5 follow-up statements
000 WWUS75 KVEF 010621 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1021 PM PST FRI NOV 30 2007 AZZ001-003-011200- /O.CON.KVEF.FG.Y.0002.000000T0000Z-071201T1700Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP 1121 PM MST FRI NOV 30 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST SATURDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST SATURDAY FOR MOHAVE COUNTY. AREAS OF VERY DENSE FOG WILL DEVELOP IN MOHAVE COUNTY OVERNIGHT THROUGH SATURDAY MORNING AS PERSISTENT RAIN AND SATURATED COVER THE REGION. VISIBILITIES OF LESS THAN AN QUARTER MILE WILL BE WIDESPREAD THROUGH SATURDAY MORNING. HIGHER ELEVATIONS WILL BE THE MOST SUSCEPTIBLE TO HAVE SEVERELY RESTRICTED VISIBILITIES. CONDITIONS WILL IMPROVE AROUND 10 AM SATURDAY. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ523>525-011200- /O.CON.KVEF.WI.Y.0039.071201T1900Z-071202T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 1021 PM PST FRI NOV 30 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PST SATURDAY FOR THE SAN BERNARDINO COUNTY DESERTS. WEST WINDS BETWEEN 20 AND 35 MPH...WITH GUSTS TO 50 MPH...WILL OCCUR FROM LATE MORNING THROUGH EARLY EVENING ACROSS THE SAN BERNARDINO COUNTY DESERTS. THESE STRONG GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND ADVERSE DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLE ON NORTH-SOUTH ORIENTED ROADS. $$ JGA
000 WWUS75 KVEF 011133 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 333 AM PST SAT DEC 1 2007 AZZ001-003-011700- /O.CON.KVEF.FG.Y.0002.000000T0000Z-071201T1700Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP 433 AM MST SAT DEC 1 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING. AREAS OF DENSE FOG ARE LIKELY IN MOHAVE COUNTY THROUGH MUCH OF THIS MORNING AS PERSISTENT RAIN HAS SATURATED THE AIR MASS. VISIBILITIES OF LESS THAN AN QUARTER MILE WILL BE WIDESPREAD UNTIL ABOUT 10 AM MST. HIGHER ELEVATIONS WILL BE THE MOST SUSCEPTIBLE TO HAVE SEVERELY RESTRICTED VISIBILITIES. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ523>525-011800- /O.CON.KVEF.WI.Y.0039.071201T1900Z-071202T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 333 AM PST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PST THIS EVENING. WEST WINDS BETWEEN 20 AND 35 MPH...WITH GUSTS TO 50 MPH...WILL OCCUR FROM LATE MORNING THROUGH EARLY EVENING ACROSS THE SAN BERNARDINO COUNTY DESERTS. THESE STRONG GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND ADVERSE DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLE ON NORTH-SOUTH ORIENTED ROADS. $$
000 WWUS75 KVEF 011609 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 809 AM PST SAT DEC 1 2007 AZZ001-003-011715- /O.CAN.KVEF.FG.Y.0002.000000T0000Z-071201T1700Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP 909 AM MST SAT DEC 1 2007 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE DENSE FOG ADVISORY. FOG THIS MORNING WAS ISOLATED AND LIMITED MAINLY TO VERY HIGH ELEVATIONS ACCORDING TO SPOTTER REPORTS...WEBCAMS...AND SATELLITE PICTURES. THEREFORE...THE DENSE FOG ADVISORY HAS BEEN CANCELLED. $$ CAZ523>525-020015- /O.CON.KVEF.WI.Y.0039.071201T1900Z-071202T0400Z/ WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 809 AM PST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. WEST WINDS BETWEEN 20 AND 35 MPH...WITH GUSTS TO 50 MPH...WILL OCCUR FROM LATE MORNING THROUGH EARLY EVENING ACROSS THE SAN BERNARDINO COUNTY DESERTS. THESE STRONG GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND ADVERSE DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLE ON NORTH-SOUTH ORIENTED ROADS. $$ MORGAN
000 WWUS75 KVEF 012340 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 340 PM PST SAT DEC 1 2007 CAZ524-525-020045- /O.CAN.KVEF.WI.Y.0039.000000T0000Z-071202T0400Z/ EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BAKER...MOJAVE NATIONAL PRESERVE... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 340 PM PST SAT DEC 1 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR THE MORONGO BASIN AND THE EASTERN MOJAVE DESERT. WIND GUSTS HAD DECREASED TO AROUND 30 MPH THIS AFTERNOON OVER THE MORONGO BASIN AND THE EASTERN MOJAVE DESERT. ALTHOUGH LOCALLY STRONGER WIND GUSTS WILL BE POSSIBLE THROUGH THE EVENING...THE THREAT OF WIDESPREAD STRONG WINDS HAS ENDED. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ CAZ523-020400- /O.CON.KVEF.WI.Y.0039.000000T0000Z-071202T0400Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN 340 PM PST SAT DEC 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN MOJAVE DESERT UNTIL 8 PM. WEST WINDS GUSTING BETWEEN 40 AND 55 MPH WERE OCCURRING OVER MUCH OF NORTHWEST SAN BERNARDINO COUNTY THIS AFTERNOON...AND WILL CONTINUE THROUGH EARLY EVENING. THESE WINDS WILL PRODUCE DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH TO SOUTH ORIENTED ROADS. $$ MORGAN
000 WWUS75 KVEF 020407 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 807 PM PST SAT DEC 1 2007 CAZ523-020515- /O.EXP.KVEF.WI.Y.0039.000000T0000Z-071202T0400Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN 807 PM PST SAT DEC 1 2007 ...WIND ADVISORY HAS EXPIRED FOR NORTHWEST SAN BERNARDINO COUNTY... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE WESTERN SAN BERNARDINO COUNTY DESERT. WIND GUSTS HAD GENERALLY DECREASED TO BETWEEN 20 AND 30 MPH THIS EVENING AND WILL CONTINUE TO DIMINISH OVERNIGHT. THE PEAK WIND GUST TODAY AT THE BARSTOW DAGGETT AIRPORT WAS 48 MPH. $$ JGA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 30, 10:00 AM PST, 5 hours 6 minutes earlier.
Area forecast discussion, Nov 30, 10:00 AM PST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1000 AM PST FRI NOV 30 2007 .SYNOPSIS...A STORM MOVING INTO THE PACIFIC NORTHWEST WILL MERGE WITH ANOTHER SYSTEM OFF BAJA RESULTING IN RAIN AND HIGH ELEVATION SNOW SPREADING ACROSS MUCH OF THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THE MAIN THREAT OF PRECIPITATION WILL BE THIS AFTERNOON AND TONIGHT BUT A CHANCE OF SHOWERS WILL LINGER OVER SOUTHEAST NEVADA AND NORTHWEST ARIZONA INTO SATURDAY. BREEZY TO WINDY CONDITIONS WILL ALSO BE SEEN ON SATURDAY AS THIS STORM MOVES ACROSS THE AREA. A RIDGE OF HIGH PRESSURE WILL BRING DRY CONDITIONS SUNDAY. && .UPDATE...CUTOFF LOW THAT HAS BEEN WEST OF THE BAJA COAST ALL WEEK NOW STARTING TO MOVE EAST AS TROUGH DROPS DOWN THE NORTHERN CALIFORNIA COAST. SATELLITE SHOWS DEEPEST MOISTURE PLUME MOVING NORTH INTO THE LOWER COLORADO RIVER/SOUTHWEST ARIZONA PRESENTLY. AREA RADARS DETECTING MAIN AREA OF LIGHT RAIN MOVING NORTHEAST ACROSS SAN BERNARDINO AND CLARK COUNTIES. GUIDANCE STILL SHOWING HEAVIEST BANDS OF RAINFALL DEVELOPING ALONG OR EAST OF THE COLORADO RIVER VALLEY LATER THIS AFTERNOON AND TONIGHT. HPC TOTAL QPF GUIDANCE SUPPORTS 1-2 INCH AMOUNTS OVER MOHAVE COUNTY...AROUND AN INCH NEAR OR ALONG THE COLORADO RIVER VALLEY AND LESS THAN 0.50 INCH WEST OF THE RIVER. THE FAR NORTHWEST PART OF THE AREA WILL SEE LITTLE OR NO RAINFALL. WILL PROBABLY UPDATE ONE MORE TIME AND ADJUST TEMPERATURES DOWN ESPECIALLY WHERE RAIN/SNOW HAS BEEN OCCURRING. TROUGH SWEEPS ACROSS THE AREA SATURDAY WITH BREEZY TO WINDY CONDITIONS ACROSS THE MOJAVE DESERT WHILE SHOWERS LINGER IN LINCOLN/MOHAVE COUNTIES. && .AVIATION...FOR MCCARRAN...BANDS OF SHOWERS WILL BE MOVING THROUGH THE LAS VEGAS VALLEY TODAY AND TIMING THEM WILL NEAR IMPOSSIBLE MORE THAN AN HOUR SO AHEAD OF TIME...HENCE THE TAF WILL BE RATHER BROAD BRUSHING THE FORECAST. THIS EVENING AND ON THROUGH TOMORROW MORNING WILL DEFINITELY SEE RAINFALL AT KLAS. CEILINGS WILL DROP BELOW 5000 FEET FOR SURE TONIGHT...JUST A MATER OF TIMING AND THERE WILL BE PERIODS OF CIGS/VIS LESS THAN 3000/4 WHEN HEAVIER SHOWERS PASS. THE RAIN EVENT SHOULD TAPPER OFF AND END SATURDAY AFTERNOON. SATURDAY AFTERNOON WILL SEE BREEZY SOUTHWEST WINDS WITH GUSTS TO AROUND 30 KNOTS AT MOST. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...THE COMBINATION OF THE OFFSHORE LOW EJECTING AND A TROUGH FROM THE NORTHWEST WILL BRING WIDESPREAD RAIN THROUGH MOST OF OUR CWA...WITH THE EXCEPTION BEING NORTHERN INYO AND ESMERALDA COUNTIES. THE HEAVIEST RAINFALL WILL BE FROM THE COLORADO RIVER VALLEY ON EAST INTO ARIZONA TODAY AND INTO SATURDAY MORNING. IN THESE AREAS CIGS/VSBY LESS THAN 3000/3 ARE LIKELY TONIGHT. THERE WILL BE CLEARING FROM WEST TO EAST SATURDAY AFTERNOON WITH THE RAIN AND MOST CLOUD COVER OUT OF THE AREA BY SUNSET. IN THE WAKE OF THE RAINFALL THERE WILL BE STRONG SOUTHWEST WINDS IN WESTERN SAN BERNARDINO COUNTY...WITH WINDS 23-34 KNOTS WITH GUST TO 42...AND BREEZY SOUTHWEST WINDS IN THE REST OF THE FORECAST AREA. && .PREV DISCUSSION...415 AM PST FRI NOV 30...AN UPPER TROUGH DROPPING DOWN THROUGH THE PACIFIC NORTHWEST WILL HELP KICK OUT THE CLOSED LOW WHICH HAS BEEN PARKED OFF BAJA FOR SEVERAL DAYS. ABUNDANT MOISTURE GETTING PULLED UP AHEAD OF THE CLOSED LOW AND STARTING TO WORK INTO OUR AREA. RADARS STARTING TO LIGHT UP A BIT BUT LOW LEVELS ARE DRY SO IT WILL TAKE AWHILE FOR THE AIRMASS TO MOISTEN SUFFICIENTLY FOR RAIN. SOME LIGHT RAIN HAS BEEN REPORTED IN FAR SOUTHWEST SAN BERNARDINO COUNTY AND THE RIVERSIDE AREA. MUCH OF THE FORECAST AREA SHOULD SEE SOME RAIN BY THIS AFTERNOON AND ESPECIALLY TONIGHT AS THESE TWO LOW PRESSURE SYSTEMS BASICALLY MERGE AND MOVE INTO THE AREA. GFS CONTINUES TO TARGET MOHAVE COUNTY AS THE MAIN AREA TO GET SIGNIFICANT RAINFALL. THE NAM12 HOWEVER HAS PRETTY DECENT RAINFALL AMOUNTS IN SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA AS WELL. STILL KEPT THE HIGHEST POPS IN MOHAVE COUNTY BUT WENT WITH LIKELY POPS AS FAR WEST AS LAS VEGAS AND MT CHARLESTON BY TONIGHT. ALL BUT THE FAR NORTHWEST CORNER OF THE FORECAST AREA SHOULD SEE A CHANCE OF RAIN TODAY AND TONIGHT. AS THE MAIN TROUGH AXIS MOVES INTO NEVADA SATURDAY...DRIER AIR WILL START TO MOVE IN FROM THE WEST BUT PRECIPITATION CHANCES WILL LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA. A PRETTY DECENT GRADIENT WILL DEVELOP ALONG THE BASE OF THE TROUGH SATURDAY WITH A THREAT OF ADVISORY LEVEL WINDS ACROSS SAN BERNARDINO COUNTY INTO MOHAVE COUNTY. UPPER RIDGE MOVES INTO THE AREA SUNDAY PROVIDING DRY CONDITIONS. DESPITE 500 MB HEIGHTS RISING ABOUT 300 METERS...MOS GUIDANCE KEEPS TEMPERATURES NEARLY THE SAME AS ON SATURDAY. I WOULD HAVE EXPECTED TO SEE SOME WARMING BUT WILL STICK CLOSE TO MOS FOR NOW AS ALL GUIDANCE IN GOOD AGREEMENT KEEPING IT ON THE COOL SIDE. .LONG TERM...HIGH PRESSURE EARLY IN THE WEEK WILL GIVE WAY TO A PROCESSION OF SHORTWAVES MID TO LATE WEEK AND POSSIBLY INTO NEXT WEEKEND. THE FIRST WAVE IS FORECAST THROUGH THE AREA WEDNESDAY FOLLOWED BY A STRONGER WAVE ON FRIDAY. THE FIRST ONE SHOULD REMAIN FAR ENOUGH NORTH THAT SHOWERS ARE NOT EXPECTED AT THIS TIME BUT THE SECOND...STRONGER WAVE IS FORECAST TO HAVE MORE AVAILABLE MOISTURE AND COULD LEAD TO A CHANCE FOR SHOWERS. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED THROUGH MUCH OF THE WEEK BUT WILL BE HIGHLY DEPENDENT ON AMOUNT OF CLOUD COVER AND MIXING. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && PIERCE/JACQUES/HARRISON/SALMEN HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Nov 30, 2:15 PM PST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 215 PM PST FRI NOV 30 2007 AZZ001>003-036-CAZ519>527-NVZ014>022-010615- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 215 PM PST FRI NOV 30 2007 /315 PM MST FRI NOV 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WHICH HAS BEEN STATIONARY OFF BAJA WILL FINALLY BEGIN TO MOVE NORTHEAST AS ANOTHER LOW PRESSURE SYSTEM MOVES DOWN THROUGH THE PACIFIC NORTHWEST. MOISTURE WILL CONTINUE TO SPREAD OUT AHEAD OF THESE SYSTEMS FOR THE REMAINDER OF THE AFTERNOON AND OVERNIGHT. PRECIPITATION TOTALS RANGING FROM A HALF AN INCH TO OVER AN INCH WILL BE POSSIBLE ACROSS THE SOUTHERN NEVADA...NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. HEAVY SNOW WILL LIKELY OCCUR IN THE MOUNTAINS OF SOUTHERN NEVADA WHERE 6 TO 8 INCHES MAY ACCUMULATE BY EARLY SATURDAY MORNING. PLEASE REFER TO PRODUCT RNOWSWVEF FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS WILL LINGER SATURDAY OVER SOUTHEAST NEVADA AND NORTHWEST ARIZONA AS THE MERGED LOW PRESSURE SYSTEM MOVE INTO NEVADA. DRIER AIR WILL BEGIN TO MOVE IN FROM THE WEST. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP SATURDAY ACROSS MUCH OF SAN BERNARDINO AND MOHAVE COUNTIES AS WELL AS SOUTHERN CLARK COUNTY. THERE IS POTENTIAL FOR THESE WINDS TO REACH WIND ADVISORY LEVELS. A RIDGE OF HIGH PRESSURE WILL MOVE OVER THE REGION LATE SATURDAY NIGHT AND SUNDAY LEADING TO DRY CONDITIONS AND LIGHTER WINDS. NO SIGNIFICANT WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME ALTHOUGH WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE.
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.